Volume 11, Number 2, April 2005
|Page(s)||204 - 218|
|Published online||15 March 2005|
On the controllability and stabilization of the linearized Benjamin-Ono equation
IMPA, Estrada Dona Castorina 110, Rio de Janeiro, 22460-320, Brasil; firstname.lastname@example.org
2 Universidad de Chile, Facultad de Ciencias Físicas y Matemáticas. Departamento de Ingeniería Matemática, Casilla 170/3, Correo 3, Santiago, Chile.
3 Departamento de Ciencias Básicas, Universidad del Bío-Bío, Avda. Andrés Bello s/n, Casilla 447, Chillán, Chile; email@example.com
Revised: 11 March 2004
Revised: 2 April 2004
In this work we are interested in the study of controllability and stabilization of the linearized Benjamin-Ono equation with periodic boundary conditions, which is a generic model for the study of weakly nonlinear waves with nonlocal dispersion. It is well known that the Benjamin-Ono equation has infinite number of conserved quantities, thus we consider only controls acting in the equation such that the volume of the solution is conserved. We study also the stabilization with a feedback law which gives us an exponential decay of the solutions.
Mathematics Subject Classification: 37L50 / 93B05 / 93C20 / 93D15
Key words: exact controllability / stabilization / Benjamin-Ono equation / dispersive equation.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.